트롬보포이에틴 수용체 작용제(Thrombopoietin receptor agonists) 치료 후 발생한 이차성골수섬유증 -증례보고 및 문헌 고찰-
Thrombopoietin receptor agonists induced myelofibrosis: A case report and review of literatures
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
골수섬유화(bone marrow myelofibrosis)는 골수의 구조를 이루는 콜라겐(collagen)과 레티쿨린 (reticulin)의 비정상적 증식에 기인한다. 일차성골수섬유증(primary myelofibrosis)의 주요 진단 기 준 중 하나에 해당되며, 추가적으로 검출되는 유전자변이를 통해 클론성(clonality)을 확인하는 것이 중요하다. 그렇지 않을 경우 다른 원인에 의한 이차성섬유증과 구분이 필요하다. 저자들은 면역혈소판 감소증(immune thrombocytopenia)를 진단받은 34세 여자환자에게서 트롬보포이에틴 수용체 작용 체(thrombopoietic TPO-receptor agonist)인 엘트롬보팍(eltrombopag) 및 로미플로스팀 (romiplostim)을 투약받은 후 발생한 이차성 골수섬유증 1예를 문헌고찰과 함께 보고하는 바이다.
Abstract
Bone marrow myelofibrosis is caused by abnormal proliferation of collagen and reticulin, which make up the structural fibrosis in bone marrow microenvironment. It is one of the major criteria for the diagnosis of primary myelofibrosis in WHO 2016 classification, and it is important to confirm clonality through the detection of additional genetic aberration. If not, differentiation from secondary fibrosis caused by other causes is necessary. The authors report a case of secondary fibrosis that occurred after administration of eltrombopag and romiplostim, a thrombopoietin receptor agonist, to a 34-year-old female patient diagnosed with immune thrombocytopenia, along with a literature review.
